# SDR CA090617008

- Difficulty date: June 14, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,790 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: 20772
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT UNABLE TO RETRACT FLAPS THROUGH NORMAL ELECTRIC FLAP CONTROL SWITCH.  FLAPS RETRACTED USING MANUAL EMERGENCY FLAP SELECTOR. TROUBLESHOOTING DETERMINED ELECTRIC SOLENOID WAS WORKING BUT UNABLE TO POSITION VALVE INSIDE SELECTOR TO PORT PRESSURE TO FLAP MOTORS.
